# SDR HALA2022110100003

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 11,149 hours, 2,534 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB ENG 2 FIRE LOOP FAULT A. OPEN COWL ENG 2. FOUND 2 OPEN LOOP CLAMPS, SECURED CLAMPS. DID BITE TEST PER AMM 26-12-00-710-002. NO FAULTS NOTED. OK TO CONTINUE.
